MAUDE Adverse Event Report: Merit Maquiladora Mexico BIG60¿; Angiographic injector and syringe

Merit Maquiladora Mexico BIG60¿; Angiographic injector and syringe
Catalog Number ENDO-AN6012
Medical Device Problem Codes No Device Output (1435); No Pressure (2994)
Health Effect - Clinical Codes Pneumothorax (2012); Perforation of Esophagus (2399)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that the pressure monitoring gauge did not register any pressure reading during balloon inflation.Subsequently, the patient sustained an esophageal perforation, described as a moderate focal full-thickness tear measuring approximately 2 cm in diameter at approximately 22 cm from the incisors.Following the perforation, the patient developed a pneumothorax and required chest tube placement for management.
 
Additional Manufacturer Narrative
The suspected device was not returned for evaluation.No images or videos were provided by the customer for evaluation.The complaint could not be confirmed.The root cause could not be determined.Search of the complaint database and product history record could not be performed as no lot number was provided.Investigation will be skipped.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
BIG60¿
Common Device Name
Angiographic injector and syringe
Manufacturer (Section D)
Merit Maquiladora Mexico
avenida sor juana ines de
19970 interior b, edificio 2
tijuana baja california 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico
avenida sor juana ines de
19970 interior b, edificio 2
tijuana baja california 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50256388
Report Number3011642792-2026-00170
Device Sequence Number10125505
Product Code PTM
UDI-Device Identifier00884450860373
UDI-Public00884450860373
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberENDO-AN6012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown